# SDR AWKA2021012701

- Difficulty date: January 23, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N747XJ
- Make and model: Cessna 750
- Aircraft serial: 7500247
- Aircraft time: 14,972 hours, 7,453 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Logic Card
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW EXPERIENCED A BUS 1 ELECTRICAL SYSTEM FAILURE.  BUS 1 WENT TO EMERGENCY POWER, AND MULTIPLE SYSTEMS WERE LOST OR AFFECTED.  DUE TO ITS RUNWAY LENGTH, CREW ELECTED TO DIVERT TO LAX.  AN EMERGENCY WAS DECLARED, AND AN UNEVENTFUL LANDING ACCOMPLISHED.  FOLLOWING IAC DOWNLOADS AND CONSULTING WITH CESSNA TEAM X, IT WAS SUSPECTED THAT THE LT SPLIT BUS START ASSEMBLY (CONTROL LOGIC MODULE NK105 P/N: 6718481-14 S/N: 0111) WAS AT FAULT.  LOGIC MODULE NK105 WAS REPLACED AND OPERATIONAL CHECKS WERE NORMAL.  A SATISFACTORY CONFIDENCE FLIGHT WAS CONDUCTED AND THE AIRCRAFT RETURNED TO SERVICE.
